Alert archive / Montana / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 7, NWS Great Falls, MT
NWS Great Falls, MT issued this severe thunderstorm warning at Jun 12, 2013, 5:51 PM MDT for Lewis and Clark County, Pondera County, Teton County, Montana. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2013, 5:51 PM MDT (23:51 UTC)
- Expired
- Jun 12, 2013, 6:30 PM MDT
- In force
- 39 min
- Issued by
- NWS Great Falls, MT
- Area
- Storm-based polygon
Counties Lewis and Clark County, MT, Pondera County, MT, Teton County, MT
The radar
The Great Falls radar (KTFX), 68 km from the middle of the area, began a volume at 23:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 2:27 PM MDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Great_falls, MT (KTFX), launched 12:00Z, 11.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 23 J/kg
- Mixed-layer CIN
- -254 J/kg
- Mixed-layer LCL
- 1043 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
305 WUUS55 KTFX 122351 SVRTFX MTC049-073-099-130030- /O.NEW.KTFX.SV.W.0007.130612T2351Z-130613T0030Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREAT FALLS MT 551 PM MDT WED JUN 12 2013 THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EXTREME SOUTH CENTRAL PONDERA COUNTY IN NORTH CENTRAL MONTANA... EASTERN TETON COUNTY IN NORTH CENTRAL MONTANA... THIS INCLUDES THE CITY OF CHOTEAU... NORTH CENTRAL LEWIS AND CLARK COUNTY IN WEST CENTRAL MONTANA... * UNTIL 630 PM MDT * AT 549 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM 9 MILES WEST OF FAIRFIELD...MOVING NORTH AT 30 MPH. * LOCATIONS IN THE WARNING INCLUDE CHOTEAU. THIS ALSO INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 25 AND 46. HAIL TO THE SIZE OF QUARTERS AND WIND GUSTS TO 60 MPH ARE LIKELY WITH THIS STORM. VERY HEAVY RAIN WILL ACCOMPANY THE STORM...STREAMS AND CREEKS MAY RISE QUICKLY...DO NOT ATTEMPT TO DRIVE ACROSS ROADS THAT ARE COVERED WITH WATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. && LAT...LON 4807 11220 4798 11175 4747 11208 4753 11233 TIME...MOT...LOC 2350Z 196DEG 28KT 4759 11217 $$ NL
2 follow-up statements
533 WWUS55 KTFX 130017 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 617 PM MDT WED JUN 12 2013 MTC049-130026- /O.CAN.KTFX.SV.W.0007.000000T0000Z-130613T0030Z/ LEWIS AND CLARK MT- 617 PM MDT WED JUN 12 2013 ...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LEWIS AND CLARK COUNTY IS CANCELLED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4763 11201 4766 11226 4807 11220 4798 11175 TIME...MOT...LOC 0016Z 196DEG 28KT 4778 11208 $$ MTC073-099-130030- /O.CON.KTFX.SV.W.0007.000000T0000Z-130613T0030Z/ TETON MT-PONDERA MT- 617 PM MDT WED JUN 12 2013 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT FOR EXTREME SOUTH CENTRAL PONDERA AND CENTRAL TETON COUNTIES... AT 612 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF CHOTEAU...MOVING NORTH AT 30 MPH. HEAVY RAIN WILL ALSO ACCOMPANY THIS STORM. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR COULD RESULT IN RAPIDLY RISING SMALL CREEKS AND STREAMS AND PONDING OF WATER ON ROADS. THIS ALSO INCLUDES INTERSTATE 15 BETWEEN MILE MARKERS 322 AND 323. THIS ALSO INCLUDES HIGHWAY 89 BETWEEN MILE MARKERS 28 AND 45. THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTIES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. && LAT...LON 4763 11201 4766 11226 4807 11220 4798 11175 TIME...MOT...LOC 0016Z 196DEG 28KT 4778 11208 $$ NL
269 WWUS55 KTFX 130027 SVSTFX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 627 PM MDT WED JUN 12 2013 MTC073-099-130036- /O.CAN.KTFX.SV.W.0007.000000T0000Z-130613T0030Z/ TETON MT-PONDERA MT- 627 PM MDT WED JUN 12 2013 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTH CENTRAL PONDERA AND CENTRAL TETON COUNTIES IS CANCELLED... DIME SIZED HAIL AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4763 11201 4766 11226 4807 11220 4798 11175 TIME...MOT...LOC 0026Z 196DEG 28KT 4786 11205 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:45 PM MDT, 3 hours 6 minutes earlier.
Area forecast discussion, Jun 12, 2:45 PM MDT, 3 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 245 PM MDT Wed Jun 12 2013 .DISCUSSION... Tonight through Friday...An unstable airmass with good rotational shear will fuel strong to severe thunderstorms this afternoon and evening. Locally heavy rainfall could cause flash flooding in some locations as well. The risk of severe weather should decrease by midnight with the main band of precipitation shifting from my central zones to the northwest overnight. By Thursday morning a surface cold front will push eastward through my CWA with the best chance of precipitation shifting along with the frontal boundary. While some thunderstorms remain possible during this time period it is anticipated that the best chance of severe weather will shift into eastern Montana so central and southwest portions of the state should have a respite from the stronger storms. An upper level trough associated with the surface cold front moves eastward over the state Thursday night and Friday. Cool and unsettled weather conditions will prevail through Friday with scattered showers and some thunderstorms. With the cooler and less unstable airmass over the area, once again, strong thunderstorms should not be a concern. mpj Friday night through Wednesday...High confidence in the long term forecast continues. Models remain in excellent pattern agreement throughout the long term forecast. A broad low pressure trough over the Pacific Northwest will keep unstable southwest flow over the region into Friday night. Periods of showers and scattered thunderstorms look likely across Central Montana during this period. Precipitation details vary but most of Central Montana looks to have a fair shot at getting some rain by Friday. The main trough will lift to the northeast into Southern Canada early Saturday leaving a nice weekend in its wake. High pressure will build back in from the southeast Saturday before breaking down ahead of a large low pressure system approaching the Pacific coast Monday. Expect Monday and Tuesday to return to somewhat unstable conditions with periods of showers and thunderstorms possible. The trough looks to move over the Rockies Wednesday bringing better chances for precipitation to much of Central Montana. Temperatures warm back up Saturday through Monday before falling Tuesday in response to the incoming system. Winds look to remain mostly light with some afternoon breeziness. && .AVIATION... Updated 1755Z. VFR conditions can be expected over the region to start to the period...but expect widespread thunderstorms to develop over much of the region after 21z. The storms could be severe at times...with large hail and damaging wind gust being the main threat. Expect the brunt of the storms to end by 06z Thursday...then widespread light rain showers and isolated thunderstorms will continue for the rest of the period. Expect IFR conditions in/near any thunderstorm activity. && .HYDROLOGY... Point flood warnings remain in effect for the Big Sandy Creek near Havre and Clear Creek near Chinook as water levels, though decreasing, remain above flood stage. Widespread thunderstorm activity this aftn/eve will generate heavy rainfall across central Montana and portions of southwest Montana. This could push still swollen creeks/streams over their banks, and cause localized flash flooding conditions, especially near burn scars. Flash Flood Watches have been issued for eastern portions of central Montana as well as the burn scars in Madison, Jefferson and Gallatin counties. mpj && .PRELIMINARY POINT TEMPS/POPS... GTF 49 63 44 64 / 60 70 30 30 CTB 46 61 42 63 / 60 70 20 30 HLN 50 65 45 64 / 60 60 40 40 BZN 47 70 42 62 / 60 50 50 60 WEY 39 68 35 57 / 40 30 30 40 DLN 47 66 40 61 / 50 60 50 60 HVR 54 70 47 69 / 70 70 40 20 LWT 51 68 44 61 / 60 60 60 40 && .TFX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH until Midnight MDT tonight Blaine...Chouteau... Fergus...Gallatin...Hill...Jefferson...Judith Basin...Madison. SEVERE THUNDERSTORM WATCH until 10 PM MDT this evening Blaine... Broadwater...Cascade...Central and Southern Lewis and Clark... Chouteau...Fergus...Gallatin...Hill...Jefferson...Judith Basin... Liberty...Madison...Meagher...Southern Rocky Mountain Front. Flood Warnings until further notice for Big Sandy Creek near Havre, Clear Creek near Chinook. && weather.gov/greatfalls
Hazardous weather outlook, Jun 12, 10:14 AM MDT, 7 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1014 AM MDT WED JUN 12 2013 MTZ011-013-015-047-050>052-055-131200- HILL-CHOUTEAU-MADISON-BLAINE-JUDITH BASIN-FERGUS-JEFFERSON- GALLATIN- 1014 AM MDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT FLASH FLOOD AND RIVER FLOOD HIGHLIGHTS REMAIN IN EFFECT FOR PORTIONS OF NORTH CENTRAL AND SOUTHWEST MONTANA THROUGH TODAY. WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE PRODUCING LARGE HAIL...AND HEAVY RAINFALL THAT MAY CAUSE LOCAL STREAMS...CREEKS AND PREVIOUSLY BURNED SCARED AREAS TO RAPIDLY FILL AND CAUSE ADDITIONAL FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY RIVER FLOOD HIGHLIGHTS REMAIN IN EFFECT UNTIL THE WATER RETURNS BACK INTO ITS BANK. A SECOND ROUND OF THUNDERSTORMS IS EXPECTED ON THURSDAY. THE THREAT OF SEVERE WEATHER IS LOW...BUT SOME STORMS MAY PRODUCE SMALL HAIL AND MODERATE RAINFALL BRINGING FURTHER STREAM RISES AND RURAL FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND FLOODING INFORMATION AND ANY WEATHER RELATED IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN GREAT FALLS. MTZ008>010-012-014-044>046-048-049-053-054-131200- BEAVERHEAD-NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-CASCADE- CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-LIBERTY- EASTERN PONDERA-SOUTHERN ROCKY MOUNTAIN FRONT-EASTERN TETON- BROADWATER-MEAGHER- 1014 AM MDT WED JUN 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...TODAY AND TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. SOME STORMS MAY BE STRONG TO SEVERE PRODUCING LARGE HAIL...AND HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SECOND ROUND OF THUNDERSTORMS IS EXPECTED ON THURSDAY. THE THREAT OF SEVERE WEATHER IS LOW BUT SOME STORMS MAY PRODUCE SMALL HAIL AND MODERATE RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ASKED TO RELAY SEVERE WEATHER AND RAINFALL INFORMATION AND ANY WEATHER RELATED IMPACTS TO THE NATIONAL WEATHER SERVICE OFFICE IN GREAT FALLS.
In the hours before
Local storm report, Jun 12, 5:15 PM MDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
515 PM MDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0513 PM HEAVY RAIN 3 WSW SAND COULEE 47.38N 111.22W
06/12/2013 M1.00 INCH CASCADE MT TRAINED SPOTTER
0513 PM HAIL 3 WSW SAND COULEE 47.38N 111.22W
06/12/2013 E0.50 INCH CASCADE MT TRAINED SPOTTER
&&
SUKLocal storm report, Jun 12, 5:23 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
523 PM MDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0522 PM HAIL 5 ENE TRACY 47.45N 111.05W
06/12/2013 E0.88 INCH CASCADE MT TRAINED SPOTTER
&&
SUKSpecial weather statement, Jun 12, 5:25 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREAT FALLS MT
525 PM MDT WED JUN 12 2013
MTZ012-130000-
CASCADE MT-
525 PM MDT WED JUN 12 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CASCADE COUNTY UNTIL
600 PM MDT...
AT 521 PM MDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM 6 MILES
NORTHWEST OF BELT...OR 13 MILES SOUTHEAST OF GREAT FALLS...MOVING
NORTHEAST AT 20 MPH.
VERY HEAVY RAIN RATES UP TO TWO INCHES PER HOUR...HAIL UP TO THE
SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT
WEDNESDAY EVENING FOR WESTERN MONTANA.
LAT...LON 4760 11109 4753 11089 4749 11079 4737 11108
4748 11119
TIME...MOT...LOC 2324Z 245DEG 25KT 4744 11100
PANLocal storm report, Jun 12, 5:26 PM MDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
526 PM MDT WED JUN 12 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 2 SE MONTANA CITY 46.52N 111.90W
06/12/2013 M0.88 INCH JEFFERSON MT TRAINED SPOTTER
&&
SUKSpecial weather statement, Jun 12, 5:35 PM MDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 535 PM MDT WED JUN 12 2013 MTZ012-048-049-130015- CASCADE MT-EASTERN TETON MT-SOUTHERN ROCKY MOUNTAIN FRONT MT- 535 PM MDT WED JUN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN LEWIS AND CLARK... SOUTHERN TETON AND EXTREME NORTHWESTERN CASCADE COUNTIES UNTIL 615 PM MDT... AT 530 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES SOUTHEAST OF AUGUSTA...OR 26 MILES SOUTH OF CHOTEAU...MOVING NORTH AT 30 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. RAINFALL RATES OF 2 TO 3 INCHES PER HOUR COULD RESULT IN RAPIDLY RISING SMALL CREEKS AND STREAMS AND PONDING OF WATER ON ROADS. * LOCATIONS IMPACTED INCLUDE... FAIRFIELD... CHOTEAU... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4790 11234 4780 11186 4734 11211 4740 11239 TIME...MOT...LOC 2335Z 193DEG 26KT 4748 11222 NL
Special weather statement, Jun 12, 5:41 PM MDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREAT FALLS MT 541 PM MDT WED JUN 12 2013 MTZ013-044>046-130030- CHOUTEAU MT-EASTERN PONDERA MT-LIBERTY MT-TOOLE MT- 541 PM MDT WED JUN 12 2013 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PONDERA...SOUTHEASTERN TOOLE...SOUTHWESTERN LIBERTY AND EXTREME NORTHWESTERN CHOUTEAU COUNTIES UNTIL 630 PM MDT... AT 539 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 13 MILES NORTH OF THE KNEES...OR 27 MILES EAST OF CONRAD...MOVING NORTH AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. * LOCATIONS IMPACTED INCLUDE... LOTHAIR AND GALATA... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM MDT WEDNESDAY EVENING FOR WESTERN MONTANA. LAT...LON 4860 11135 4852 11100 4809 11127 4815 11153 TIME...MOT...LOC 2341Z 199DEG 20KT 4821 11135 SUK
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 8:28 AM MDT | Flash Flood Watch | TFX | 14 hr | |
| Jun 12, 2:22 PM MDT | Special Weather Statement | TFX | Broadwater | 38 min |
| Jun 12, 2:42 PM MDT | Severe Thunderstorm Warning | TFX | Jefferson, Lewis and Clark | 48 min |
| Jun 12, 2:50 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 25 min |
| Jun 12, 3:03 PM MDT | Flash Flood Warning | TFX | Lewis and Clark | 3 hr |
| Jun 12, 3:11 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Cascade, Jefferson, Lewis and Clark, Meagher | 49 min |
| Jun 12, 3:13 PM MDT | Severe Thunderstorm Warning | TFX | Cascade, Lewis and Clark | 47 min |
| Jun 12, 4:29 PM MDT | Special Weather Statement | TFX | Cascade | 46 min |
| Jun 12, 4:31 PM MDT | Special Weather Statement | TFX | Broadwater | 44 min |
| Jun 12, 4:32 PM MDT | Special Weather Statement | TFX | Cascade | 28 min |
| Jun 12, 4:55 PM MDT | Special Weather Statement | TFX | Lewis and Clark | 50 min |
| Jun 12, 4:56 PM MDT | Flash Flood Warning | TFX | Broadwater, Jefferson, Lewis and Clark | 4 hr |
| Jun 12, 5:00 PM MDT | Special Weather Statement | TFX | Judith Basin | 30 min |
| Jun 12, 5:03 PM MDT | Severe Thunderstorm Warning | TFX | Broadwater, Jefferson, Lewis and Clark, Meagher | 42 min |
| Jun 12, 5:25 PM MDT | Special Weather Statement | TFX | Cascade | 35 min |
| Jun 12, 5:35 PM MDT | Special Weather Statement | TFX | Teton | 40 min |
| Jun 12, 5:41 PM MDT | Special Weather Statement | TFX | Liberty | 49 min |
Nearby
Severe Thunderstorm Warnings in Montana, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.